On a sequence of linear positive operators
Doklady Akademii Nauk, Tome 193 (1970) no. 6, pp. 1222-1225
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_6_a2,
author = {I. I. Ibragimov and A. D. Gadzhiev},
title = {On a sequence of linear positive operators},
journal = {Doklady Akademii Nauk},
pages = {1222--1225},
year = {1970},
volume = {193},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_6_a2/}
}
I. I. Ibragimov; A. D. Gadzhiev. On a sequence of linear positive operators. Doklady Akademii Nauk, Tome 193 (1970) no. 6, pp. 1222-1225. http://geodesic.mathdoc.fr/item/DAN_1970_193_6_a2/